# SDR DALA2015102306397

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD/AA CORROSION AT BORE DIAMETER, INNER, OF RT MLG RETRACT ACTUATOR SUPPORT FITTING. CORROSION ON BORE WAS REMOVED WITH A INITIAL MEASURE OF DIAMETER 2.250" AND FINAL MEASURE AFTER REWORK OF 2.260" WITHIN LIMITS IAW DWG SR09570087, REV B FPI WAS PERFORMED AND AREA WAS TREATED IAW SRM 51-10-3, PAR 21.
